# SDR CALA2021092801717

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 36,151 hours, 12,283 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Boot
- Part number: NA
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LEFT NLG DOOR LEADING EDGE EROSION BOOT TORN AND PARTIALLY MISSING PHOTO ADDED REMOVED AND REPLACED PDA 3 LEFT NLG DOOR LEADING EDGE EROSION BOOT REF AMM 51-31-00.
